skip to main content
Show Results with:

On the Behrens-Fisher problem: A globally convergent algorithm and a finite-sample study of the Wald, LR and LM tests

Belloni, A.; Didier, G.

Annals of statistics. VOL 36; NUMB 5, ; 2008, 2377-2408 -- IMS INSTITUTE OF MATHEMATICAL STATISTICS (pages 2377-2408) -- 2008

Check library holdings

  • Title:
    On the Behrens-Fisher problem: A globally convergent algorithm and a finite-sample study of the Wald, LR and LM tests
  • Author: Belloni, A.;
    Didier, G.
  • Found In: Annals of statistics. VOL 36; NUMB 5, ; 2008, 2377-2408
  • Journal Title: Annals of statistics.
  • Subjects: Mathematics; LCC: HA1; Dewey: 519.5
  • Publication Details: IMS INSTITUTE OF MATHEMATICAL STATISTICS
  • Language: English
  • Identifier: Journal ISSN: 0090-5364
  • Publication Date: 2008
  • Physical Description: Physical
  • Shelfmark(s): 1044.400000
  • UIN: ETOCRN239552959

Searching Remote Databases, Please Wait